The inviscid limit for the Landau-Lifshitz-Gilbert equation in the critical Besov space

Zi Hua Guo, Chun Yan Huang

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)


We prove that in dimensions three and higher the Landau-Lifshitz-Gilbert equation with small initial data in the critical Besov space is globally well-posed in a uniform way with respect to the Gilbert damping parameter. Then we show that the global solution converges to that of the Schrödinger maps in the natural space as the Gilbert damping term vanishes. The proof is based on some studies on the derivative Ginzburg-Landau equations.

Original languageEnglish
Pages (from-to)2155-2172
Number of pages18
JournalScience China Mathematics
Issue number11
Publication statusPublished - 1 Nov 2017


  • critical Besov space
  • inviscid imit
  • Landau-Lifshitz-Gilbert equation
  • Schrödinger maps

Cite this